# SDR PIDA20050058

- Difficulty date: July 12, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N390WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 57,944 hours, 44,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 3114981
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT INOP.  FOUND REFLECTOR ASSEMBLY LIGHT SOCKET BAD.  REPLACED REFLECTOR ASSEMBLY.  OPS CHECKS NORMAL PER MM 33-51.
